CSpace
ON SOLUTIONS OF A KIND OF NONLINEAR SCHRODINGER-EQUATIONS
YAO, JG
1984
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume29Issue:8Pages:1130-1130
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TG08800033
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27875
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAO, JG. ON SOLUTIONS OF A KIND OF NONLINEAR SCHRODINGER-EQUATIONS[J]. KEXUE TONGBAO,1984,29(8):1130-1130.
APA YAO, JG.(1984).ON SOLUTIONS OF A KIND OF NONLINEAR SCHRODINGER-EQUATIONS.KEXUE TONGBAO,29(8),1130-1130.
MLA YAO, JG."ON SOLUTIONS OF A KIND OF NONLINEAR SCHRODINGER-EQUATIONS".KEXUE TONGBAO 29.8(1984):1130-1130.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAO, JG]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAO, JG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAO, JG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.